# SDR 2007UALA00492

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 45,102 hours, 28,459 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT AILERON BUS CABLE CONTACTING MLG BEAM APPROX RSS 268 ON OUTBD SIDE OF GEAR BEAM.  AILERON CABLES MIS-ROUTED.   IMPROPER ROUTING OF CABLES.  REROUTED CABLES CORRECLTY.
